Strong optimality in OG economies: Convergence

Mich Tvede

Research output: Contribution to journalArticlepeer-review


In the present paper, a double-ended, pure-exchange, overlapping-generations model is considered and economies with optimal endowments are studied. It is shown that if a sequence of economies converges uniformly to an economy with optimal endowments then their equilibria converge uniformly to the unique equilibrium of the economy with optimal endowments.

Original languageEnglish (US)
Pages (from-to)419-425
Number of pages7
JournalJournal of Mathematical Economics
Issue number3
StatePublished - Jun 2001


  • D51
  • D91
  • Endowments
  • Optimality
  • Overlapping-generations economies
  • Strong optimality

ASJC Scopus subject areas

  • Economics and Econometrics
  • Applied Mathematics


Dive into the research topics of 'Strong optimality in OG economies: Convergence'. Together they form a unique fingerprint.

Cite this